# SDR AUS20040201

- Difficulty date: March 9, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Faulty
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) FLAPS FAILED TO MOVE FROM 20 TO 30.
